中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR  > 软件所图书馆  > 期刊论文
学科主题: Computer Science, Information Systems; Computer Science, Theory & Methods
题名:
bypassing the decomposition attacks on two-round multivariate schemes by a practical cubic round
作者: Zhao X. ; Feng D.
关键词: multivariate public key cryptosystem ; quadratic rounds ; security improvement ; two-round scheme ; public key cryptography
刊名: IET Information Security
发表日期: 2010
卷: 4, 期:3, 页:167-184
收录类别: ei,ieee,sci
部门归属: (1) State Key Laboratory of Information Security, Institute of Software, Chinese Academy of Sciences, Beijing, China
语种: 英语
WOS记录号: WOS:000284134100006
Citation statistics:
内容类型: 期刊论文
URI标识: http://ir.iscas.ac.cn/handle/311060/9680
Appears in Collections:软件所图书馆_期刊论文

Files in This Item:
File Name/ File Size Content Type Version Access License
bypassing the decomposition attacks on two-round multivariate schemes by a practical cubic round.pdf(659KB)----限制开放-- 联系获取全文

Recommended Citation:
Zhao X.,Feng D.. bypassing the decomposition attacks on two-round multivariate schemes by a practical cubic round[J]. IET Information Security,2010-01-01,4(3):167-184.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Google Scholar
Similar articles in Google Scholar
[Zhao X.]'s Articles
[Feng D.]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[Zhao X.]‘s Articles
[Feng D.]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院软件研究所 - Feedback
Powered by CSpace